{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,14]],"date-time":"2026-06-14T11:12:25Z","timestamp":1781435545432,"version":"3.54.1"},"reference-count":0,"publisher":"Bentham Science Publishers Ltd.","issue":"1","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["CDS"],"published-print":{"date-parts":[[2009,1,1]]},"DOI":"10.2174\/157488609787354387","type":"journal-article","created":{"date-parts":[[2009,2,3]],"date-time":"2009-02-03T23:55:48Z","timestamp":1233705348000},"page":"84-93","source":"Crossref","is-referenced-by-count":33,"title":["Atypical Neuroleptic Malignant Syndrome or Serotonin Toxicity Associated with Atypical Antipsychotics?"],"prefix":"10.2174","volume":"4","author":[{"given":"Yuji","family":"Odagaki","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"965","container-title":["Current Drug Safety"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/eurekaselect.com\/article\/download\/68331","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2015,11,23]],"date-time":"2015-11-23T14:24:40Z","timestamp":1448288680000},"score":1,"resource":{"primary":{"URL":"http:\/\/www.eurekaselect.com\/openurl\/content.php?genre=article&issn=1574-8863&volume=4&issue=1&spage=84"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2009,1,1]]},"references-count":0,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2009,1,1]]}},"alternative-id":["LiveAll1"],"URL":"https:\/\/doi.org\/10.2174\/157488609787354387","relation":{},"ISSN":["1574-8863"],"issn-type":[{"value":"1574-8863","type":"print"}],"subject":[],"published":{"date-parts":[[2009,1,1]]}}}